Title

Solving the Yang-Baxter-Like Matrix Equation With Non-Diagonalizable Elementary Matrices

Document Type

Article

Publication Date

1-1-2019

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

Let A = Iuvt, where u and v are two n-dimensional complex vectors with vtu = 0. Thus A is not diagonalizable. We find all solutions of the quadratic matrix equation AXA = XAX. This is a continuation of the work [Compters Math. Appl., 72(6):1541-1548, 2016] from the case of diagonalizable elementary matrices to non-diagonalizable ones.

Publication Title

Communications in Mathematical Sciences

Volume

17

Issue

2

First Page

393

Last Page

411

Find in your library

Share

COinS